Hello Everyone! Anyone have positive effects on Seroquel for GAD? I know it's an anti-psychotic for Schizophrenia and BP1 & 2. I have read everything I can find on this drug.
I have been given 25mg a night for GAD that has developed over the last 5 months. I have a history of severe depressive episodes and have been on Effexor for yrs (300mg/day). The depression has been held back relatively well but the GAD and some symptoms of depression are creeping in.
My question is that my Doc is a GP (not psychDoc). Yes I know I need to maybe start seeing a good Psychiatrist to get to the bottom of my Anxiety and Depression. Doc suggested Seroquel and starting on a very low dose...to aid with my Effexor. My problem is that the Anxiety is bad...effecting my work and life in general. I am frustrated with taking baby steps. What is the dose for treatment of such disorders and not just a low dose for sleeping? I hear 25mg is really not high enough to be effective for GAD or anything else other than a sleeping aid (why anyone would take a anti-psych for a sleep aid is beyond me). I hear that 200-300 mg is the dose for treating GAD, BP, and depression. I will be seeing my doc tomorrow to discuss increasing the dosage.
Any input from anyone on the "front lines" would be awesome!
Yes I agree too (and I am horrible for being a self diagnoser/treater lol). But I have read a lot about this drug and I think your right. You mentioned before that it makes you drowsy. Hell yes! I have started taking it earlier in the evening also. Cheers for your input!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.